# SDR CA060203001

- Difficulty date: February 1, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 40,791 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 8280127119
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

IT WAS DISCOVERED DURING OVERNIGHT ROUTINE MAINTENANCE THAT THE FUEL LINE IN THE LT ENGINE COMPARTMENT HAD BEEN IN CONTACT WITH A BRAIDED SHIELDED WIRE HARNESS CAUSING SEVERAL PIN HOLES WITHIN THE FUEL LINE CAUSING AN ATOMIZING EFFECT OF THE FUEL WITHIN THE ENGINE NACELLE.  FUEL LINE WAS REPLACED AND WIRE HARNESS RESECURED TO ENSURE TO CONTACT WITH FUEL LINE.  AIRCRAFT GROUND RUN AND RELEASED INTO SERVICE.
